Uniform λ -property in L 1 L

Adam Bohonos; Ryszard Płuciennik

Commentationes Mathematicae (2015)

  • Volume: 55, Issue: 2
  • ISSN: 2080-1211

How to cite


Adam Bohonos, and Ryszard Płuciennik. "Uniform $\lambda $-property in $L^1\cap L^\infty $." Commentationes Mathematicae 55.2 (2015): null. <http://eudml.org/doc/292480>.

abstract = {},
author = {Adam Bohonos, Ryszard Płuciennik},
journal = {Commentationes Mathematicae},
keywords = {$\lambda $-property; uniform $\lambda $-property; interpolation spaces; convex series representation property},
language = {eng},
number = {2},
pages = {null},
title = {Uniform $\lambda $-property in $L^1\cap L^\infty $},
url = {http://eudml.org/doc/292480},
volume = {55},
year = {2015},

AU - Adam Bohonos
AU - Ryszard Płuciennik
TI - Uniform $\lambda $-property in $L^1\cap L^\infty $
JO - Commentationes Mathematicae
PY - 2015
VL - 55
IS - 2
SP - null
AB -
LA - eng
KW - $\lambda $-property; uniform $\lambda $-property; interpolation spaces; convex series representation property
UR - http://eudml.org/doc/292480
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.